# SDR IPXA2014092684424

- Difficulty date: September 24, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N337UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27241
- System (JASC): 2612 · Fire Detection
- Part: Warning Message
- Condition: False Indication
- Location: Lt Fire Loop
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE FIRE LOOP 1 STATUS MESSAGE.  OPS CHECKED IAW AMM TASK 26-00-00.  NO FAULTS NOTED AT THIS TIME.
